# SDR R61A201407150906

- Difficulty date: July 15, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 23,085 hours, 17,501 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 17069777003
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FWD CARGO DOOR SEAL RETAINER DENTED IN SEVERAL AREA'S OF BOTTOM OF RETAINER.  MX R & R FWD CARGO DOOR SEAL RETAINER IAW SRM 51-40-02, 51-41-02, & 51-21-02.  MAJOR REPAIR
